# SDR MASA2011072103272

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 15,424 hours, 12,654 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Defective
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BTMS READS 11.  R2 BRAKE.
